Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL83X0295861

Export

Selection :

CONTINUITY OF SOLUTIONS OF A SINGULAR PARABOLIC EQUATION

Author
SACKS PE
IOWA STATE UNIV., DEP. MATHEMATICS/AMES IA 50011/USA
Source
NONLINEAR ANALYSIS; ISSN 0362-546X; USA; DA. 1983; VOL. 7; NO 4; PP. 387-409; BIBL. 19 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE EQUATION NON LINEAIRE EQUATION PARABOLIQUE PROBLEME VALEUR LIMITE PROBLEME VALEUR INITIALE EQUATION SINGULIERE ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
PARTIAL DERIVATIVE EQUATION NON LINEAR EQUATION PARABOLIC EQUATION BOUNDARY VALUE PROBLEM INITIAL VALUE PROBLEM NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL83X0295861

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web